# SDR AALA202106259007

- Difficulty date: June 22, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 53,396 hours, 33,753 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Clogged
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT TOP OF DESCENT, GREEN HYDRAULIC RESERVOIR OVER HEAT INDICATION ON ECAM HYDRAULIC PAGE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT MYR SAFELY WITHOUT FURTHER INCIDENT.  ACCOMPLISHED TSM 29-11-00, FOUND LEFT ENGINE THRUST REVERSER HYDRAULIC CONTROL UNIT DELTA P POPPED, REPLACED FILTER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 78-31-51-920-001A.
